# SDR ASAA2019090930671

- Difficulty date: September 9, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 43,716 hours, 4,646 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC21197
- Condition: Failed
- Location: Apu
- Part time: 5,399 hours, 10,464 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI IN APU AUTO SHUT DOWN GROUNDED - YES. R/R APU FCU, ACCOMPLISHED OPS TEST, OP CKS GOOD, ACFT RELEASED FROM MEL 49-10-01-01, MAINT PROCEDURES REVERSED REF AMM 49-32-11. MDDR 70833 REMOVED. MCC NOTIFIED.
